# SDR C2XA11IA027

- Difficulty date: January 22, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 14,429 hours, 7,856 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

OKC - FLIGHT 4934, THE CREW RETURNED TO OKC FOR LAV SMOKE IN THE CABIN.  THE AIRCRAFT LANDED WITHOUT INCIDENT, AND IAH MAINTENANCE PERFORMED ENGINE RUNS, AND BLEED SYSTEMS OPERATIONAL CHECKS WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
